What is dose of Vasograin for migraine?
Dear Doctor My wife has migraine problem which at times turns acute . She is 44 years old and has been taking Vasograin tablet on SOS basis which gives her relief in a couple of hours . Her frequency of taking this medicine is app twice to thrice a week . Kindly let us know if this is a safe...
Taking Vasograine for migraine. Replacement for Vasograine?
Hello Dr. I am suffering from Migraine for more than 30 years now. For almost 20 years I was taking Vasograine whenever I get attack. But, now from net I realised that vasograine has got severe side effects and want to stop vasograine. Could you please advise what is the best replacement for...
Migraine, taking vasograin. Is it safe? What is the alternative for it?
hi please tell me the best replacement of vasograin tablet for migrain patient my wife is suffering from migrain form last one year. whenever she goes out in bright sunny day she feels pain. she is taking vasograin tablets for quit some time now. i heard people saying that vasograin tablet is not...
vasograin side effects..
Hi, I m 30 years old and suffering from Migrane from 10th grade. I have under gone many treatement for migrane and completed many courses of the tablets prescribed by the physician. Now currently i m on Topmac 100Mg and take Vasograin whenever i get the headache. Please let me know the side...
Taking vasograin when headache. Permanent remedy? Side effect? Guide
In a week once or twice time I am taking vasograin when feel headache and within 1 hour feel well after taking the tablet. what is parmanent remady for headche ? Secondly, there is any site effect, if we will reguarly take tablet when feel headache ? My e-mail id details given below: YYYY@YYYY...
What are the side effects of vasograin and alprax?
Hello. i am a 51 years old lady having migraine for the last 18 years. One year back i had a hysterectomy(both the ovaries in tact) and since then i had migraines with ibs regularly. Vasograin and alprax are helpful to some extent, what are the side effects of these medicines.
hello Dr samuel iam suffering with migrain and taking vasograin continues 6 month side effect of it
hello and welcome to HCM,
You should never take vasograin more than three in a day and not more than four times in a week. The constituents of paracetamol and ergot are very harmful to the body.
The drug is only for the temporary alleviation of headache and since you are not getting much relief you should see your ENT right away
the drug effects liver and other vital organs
Dr Sriram Nathan
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions